Whispering gallery waves in a neighborhood of a point of inflection of the boundary
Doklady Akademii Nauk, Tome 230 (1976) no. 4, pp. 822-825
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_4_a18,
author = {M. M. Popov and I. Pshenchik},
title = {Whispering gallery waves in a neighborhood of a point of inflection of the boundary},
journal = {Doklady Akademii Nauk},
pages = {822--825},
year = {1976},
volume = {230},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_4_a18/}
}
M. M. Popov; I. Pshenchik. Whispering gallery waves in a neighborhood of a point of inflection of the boundary. Doklady Akademii Nauk, Tome 230 (1976) no. 4, pp. 822-825. http://geodesic.mathdoc.fr/item/DAN_1976_230_4_a18/